See Alike in...

Alike App

Browser

Rose111111

823d

I have been in a flare for almost 2 months after a personal trainer used a massage gun up and down the left and right side of my spine. I was recently diagnosed and struggling. Bad reactions to the medicine so I stopped them. Trying to take turmeric and eat super anti inflammatory while using thc cbd creams and lot of rest on a heating pad. Any advice? I need support I’m pretty discouraged.

Top reply
    • Mija

      776d

      Similar here! Went to a chiropractor once and never went again, damn nearly lost my job because of it !! ✋

    • Mija

      776d

      Similar here! Went to a chiropractor once and never went again, damn nearly lost my job because of it !! ✋

    • Wormymcsquirmy

      797d

      Something similar happened to me back in October and literally the only thing that helped was getting ibuprofen shots in my butt twice😭

    • Mark88

      820d

      Hi, It sounds like a lot to handle.. Have you tried taking something like Ibuprofen for a while? It really helps.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion